# SDR IXXA2022111701

- Difficulty date: October 20, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 86,391 hours, 14,534 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Panel
- Part number: 284T0378244
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P33 BACK PANEL CRACKED AT LOWER LEFT TRIANGLE DOUBLER
